# SDR DL73S040529

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,024 hours, 35,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001178
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES IN THE FUSELAGE SKIN AT STRINGER 10L BETWEEN STATION 345 AND 360.  REPAIR IAW ERA 090206-14.
